Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sets of uniqueness for the vibrating string problem


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 141 (1969), 127-146
MSC: Primary 35.76
DOI: https://doi.org/10.1090/S0002-9947-1969-0244647-1
MathSciNet review: 0244647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J., 1949. MR 0031582 (11:173d)
  • [2] A. P. Calderón and A. Zygmund, Singular integrals and periodic functions, Studia Math. 14 (1954), 249-271. MR 0069310 (16:1017a)
  • [3] F. Hausdorff, Set theory, Chelsea, New York, 1957. MR 0086020 (19:111a)
  • [4] S. Saks, Theory of the integral, English transl. Monogr. Mat. Vol. II, Vol. VII, PWN, Warsaw, 1937.
  • [5] V. L. Shapiro, Fourier series in several variables, Bull. Amer. Math. Soc. 70 (1964), 48-93. MR 0158222 (28:1448)
  • [6] -, The divergence theorem for discontinuous vector fields, Ann. of Math. 68 (1958), 604-624. MR 0100725 (20:7153)
  • [7] E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, London, 1952.
  • [8] A. Zygmund, Trigonometric series, Vol. 1, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.76

Retrieve articles in all journals with MSC: 35.76


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0244647-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society